×

Found 7,804 Documents (Results 601–700)

100
MathJax

Bifurcations due to the variation of boundary conditions in the logistic equation with delay and diffusion. (English. Russian original) Zbl 1428.35178

Math. Notes 106, No. 1, 136-141 (2019); translation from Mat. Zametki 106, No. 1, 138-143 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Stability of the equilibrium of an oscillator with an infinitely high natural oscillation frequency. (English. Russian original) Zbl 1457.34093

Vestn. St. Petersbg. Univ., Math. 52, No. 3, 259-262 (2019); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 6(64), No. 3, 394-398 (2019).
MSC:  34D20 34C05 37C60
PDF BibTeX XML Cite
Full Text: DOI

Invariants and symmetries of second-order ordinary differential equations of nonprojective type. (English. Russian original) Zbl 1432.34041

Differ. Equ. 55, No. 8, 1017-1036 (2019); translation from Differ. Uravn. 55, No. 8, 1051-1071 (2019).
MSC:  34C14
PDF BibTeX XML Cite
Full Text: DOI

Timelike minimal submanifolds of Minkowski spaces. (English) Zbl 1428.53075

Ji, Lizhen (ed.) et al., Proceedings of the seventh international congress of Chinese mathematicians, ICCM 2016, Beijing, China, August 2016. Volume II. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 44, 301-314 (2019).
PDF BibTeX XML Cite

Transformation operators for perturbed harmonic oscillators. (English. Russian original) Zbl 1440.34002

Math. Notes 105, No. 5, 728-733 (2019); translation from Mat. Zametki 105, No. 5, 740-746 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Boundary-domain integral equations for variable coefficient Dirichlet BVP in 2D unbounded domain. (English) Zbl 1428.35117

Lindahl, Karl-Olof (ed.) et al., Analysis, probability, applications, and computation. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 481-492 (2019).
MSC:  35J25 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI Link

Analysis of boundary-domain integral equations for variable-coefficient mixed BVP in 2D. (English) Zbl 1428.35114

Lindahl, Karl-Olof (ed.) et al., Analysis, probability, applications, and computation. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 467-480 (2019).
MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI

Spin 1 particle with polarizability in the external Coulomb field, nonrelativistic description. (English) Zbl 1427.81034

Balan, Vladimir (ed.) et al., Proceedings of the international conference on differential geometry and dynamical systems (DGDS-2018), Mangalia, Romania, August 30 – September 2, 2018. Bucharest: Geometry Balkan Press. BSG Proc. 26, 79-101 (2019).
PDF BibTeX XML Cite
Full Text: Link

Two-point boundary value problems for essentially singular second-order linear differential equations. (English. Russian original) Zbl 1428.34034

Differ. Equ. 55, No. 5, 591-608 (2019); translation from Differ. Uravn. 55, No. 5, 607-624 (2019).
MSC:  34B05 34B16
PDF BibTeX XML Cite
Full Text: DOI

On structural stability of characteristic nets and the Cauchy problem for a Tricomi-Cibrario type equation. (English. Russian original) Zbl 1420.35165

Proc. Steklov Inst. Math. 304, 146-152 (2019); translation from Tr. Mat. Inst. Steklova 304, 159-166 (2019).
MSC:  35M11
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic representations for the solutions of second-order differential equations with rapidly and regularly varying nonlinearities. (English. Ukrainian original) Zbl 1428.34071

J. Math. Sci., New York 238, No. 3, 316-332 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 549-563 (2017).
MSC:  34D05 26A12
PDF BibTeX XML Cite
Full Text: DOI

Spectral analysis of integrodifferential equations in Hilbert spaces. (English. Russian original) Zbl 1442.35496

J. Math. Sci., New York 239, No. 6, 771-787 (2019); translation from Sovrem. Mat., Fundam. Napravl. 62, 53-71 (2016).
MSC:  35R10 47G20
PDF BibTeX XML Cite
Full Text: DOI

On space-time quasiconcave solutions of the heat equation. (English) Zbl 1442.35002

Memoirs of the American Mathematical Society 1244. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3524-0/pbk; 978-1-4704-5243-8/ebook). v, 81 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software